# SDR AALA981968

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT BELL FRAME DENTED STATION 680 ABOVE STRINGER 24 AND ABOVE STRINGER 23.  INSTALLED DOUBLER REPAIR PER SRM 51-40-3, 2.5 INCH WIDE, 1 INCH DEEP, 17 INCH IN LENGTH, TWO ROWS RIVETS ON SIDE, ONE ROW TOP, 46 EACH .1875 RIVETS TOTAL, MS20470 DD6, 2 ROWS PAST DAMAGE, DOUBLER .063 7057-T6.  (M)
